Viagra NAION (Blindness) Labeling Information

Viagra NAION (Blindness) Labeling Information

“Men’s Sexual Health Center”

FDA ALERT: Viagra NAION (Blindness) Labeling Information

A small number of men have lost eyesight in one eye some time after taking Viagra, Cialis, or Levitra. This type of vision loss is called non-arthritic anterior ischemic optic neuropathy (NAION). NAION causes a sudden loss of eyesight because blood flow is blocked to the optic nerve.

We do not know at this time if Viagra, Cialis, or Levitra causes NAION. NAION also happens in men who do not take these medicines. People who have a higher

Chance for NAION include those who

  • have heart disease
  • are over 50 years old
  • have diabetes
  • have high blood pressure
  • have high cholesterol
  • smoke
  • have certain eye problems

FDA has approved new labels for Viagra, Cialis, and Levitra to include information on possible eyesight loss (NAION).
Stop using Viagra, Cialis, or Levitra if you have a loss in your eyesight. Get medical help right away.

Pfizer News Release: Viagra Does Not Raise Blindness Risk

WebMD Health News

Pfizer officials say they have found no sign of increased blindness risk in men taking its drug Viagra.

Pfizer staff have reviewed all reports of eye-related events since the drug has been on the market, according to a news release from the pharmaceutical company.

“There is no evidence that Viagra causes blindness or any other serious ocular condition,” says Joseph Feczko, MD, in the news release. Feczko is Pfizer’s chief medical officer.

Jerry
ADMINISTRATOR
PROFILE